# SDR UIEA2020060101254

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE FUSELAGE SKIN UNDER THE DRAG SPLICE FITTING NEAR BS 980 STRINGER 38R.  REPAIRED THE DAMAGED AREA IAW SRM 53-20-01-2R-2, REPAIR 2, REV 88, AND EI T2020A53M-1510, REV 2, AND EI T2020A53M-1419, REV 1,  ATTACHED TO W/O 4641182.
